# SDR SWIA200616334

- Difficulty date: February 24, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120
- Aircraft serial: 120335
- Aircraft time: 16,824 hours, 25,574 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nacelle Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON OUTBD PAIR DURING RETRACTION.  REPLACED FLAP CONTROL UNIT;  FLAP ANNUCICATOR UNIT AND REPLACED LT NACELLE FLAP ACTUATOR.  OPERATIONAL CHECK GOOD, PN ON 347200-1001, OFF 0194 PN ON 347100-1001 OFF 230 PN ON 343100-1001, OFF 0141.
